CSN Login
Members Online: 13

itchy rash

Shakleegirl's picture
Shakleegirl
Posts: 5
Joined: Apr 2006

Has anyone out there experienced the itchy rash which comes along with Hodgkins? What causes it, and what do you do to relieve it?

Racht's picture
Racht
Posts: 40
Joined: Nov 2005

I had terribly itchy skin all over but i never had a visible rash develop. Once the chemo was in my system the whole body itchiness pretty much went away although now (post treatment a year almost) I do still get itchy on my chest and arms, but it is because of aggravated nerve endings from all the surgeries and things done on me (never mind the chemo and radiation)...how far along in treatments are you and where do you have it etc..?

Shakleegirl's picture
Shakleegirl
Posts: 5
Joined: Apr 2006

Thanks for your reply. I'm going an alternative route for now. The itchy rash is basically on my entire belly area and my privates. It drives me absolutely crazy and wakes me at night. When I tried cortisone creams, my tumor grew!!! I learned this is because cortisone suppresses the immune system, and a strong immune system is what I need to reverse the cancer!!! I'm back on track now, sticking mainly with Shaklee products, which I can trust.

dpomroy's picture
dpomroy
Posts: 137
Joined: Dec 2000

I had the itchy but no rash. The palms of my hands and the soles of my feet itched like crazy! I have no idea why unless it was my bodies way of telling me I was on my last nerve and to pay attention.

Shakleegirl's picture
Shakleegirl
Posts: 5
Joined: Apr 2006

Thanks for your reply.

STBmrsfoor's picture
STBmrsfoor
Posts: 1
Joined: Sep 2004

I was dx with HD in 1998 and I experienced the itching as well. There wasn't a whole lot I could do for it...no creams really relieved it. I did have this "light box" treatment that is commonly used to treat allergies, which helped a little but not much (and this was before they knew I had HD). I know how terribly uncomfortable the itching can be...I would scratch so hard I my feet and legs would bleed...so my heart goes out to anyone who is experiencing this!

Shakleegirl's picture
Shakleegirl
Posts: 5
Joined: Apr 2006

Thanks for your response.

justintime93
Posts: 1
Joined: Jul 2006

Hi, My husband who is 49 was dx with hodgkins March 9th of this year. After his third treatment of ABVD he broke out on his back, legs, arms and even on his head with an itchy rash. The doctor believes it is from the 'B' (Bleomycin) in ABVD. He has missed two treatments because of this and just had one on the 6th of July. The rash is back and we're not sure what the doctor will do. My husband is ready to pull his skin off it itches so bad. You may want to check with your doctor if you to are getting ABVD. Good Luck to you all!!!!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network